Alert archive / Guam / Small Craft Advisories in 2021
Small Craft Advisory 19, NWS Guam
NWS Guam issued this small craft advisory at Nov 24, 2021, 1:47 PM CST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2021, 1:47 PM CST (19:47 UTC)
- Expired
- Nov 30, 2021, 12:56 AM CST
- In force
- 5 days
- Issued by
- NWS Guam
The text
As transmitted.
066 WHGM70 PGUM 241947 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 547 AM ChST Thu Nov 25 2021 PMZ151>154-250800- /O.NEW.PGUM.SC.Y.0019.211124T1947Z-211125T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 547 AM ChST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CHST THIS EVENING... * WHAT...East winds 15 to 20 kt with frequent gusts up to 25 kt. * WHERE...Guam, Rota, Tinian and Saipan Coastal Waters. * WHEN...Until 6 PM ChST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Ziobro
5 follow-up statements
656 WHGM70 PGUM 281951 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 551 AM ChST Mon Nov 29 2021 PMZ151>154-290900- /O.CON.PGUM.SC.Y.0019.000000T0000Z-211130T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 551 AM ChST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST * WHAT...East winds 15 to 25 kt with near gale force gusts possible for the CNMI. East to southeast winds 15 to 20 kt with gusts up to 30 kt for Guam waters. Seas 9 to 12 feet. * WHERE...Marianas Coastal Waters. * WHEN...Until 6 PM Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The highest winds and seas will be across the CNMI waters. Guam waters may see winds and seas fall below hazardous levels Tuesday morning with the CNMI seeing conditions subside Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bukunt
344 WHGM70 PGUM 281956 CCA MWWGUM URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Tiyan GU 556 AM ChST Mon Nov 29 2021 PMZ151>154-290900- /O.COR.PGUM.SC.Y.0019.000000T0000Z-211130T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 556 AM ChST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6PM TUESDAY... * WHAT...East winds 15 to 25 kt with near gale force gusts possible for the CNMI. East to southeast winds 15 to 20 kt with gusts up to 30 kt for Guam waters. Seas 9 to 12 feet. * WHERE...Marianas Coastal Waters. * WHEN...Until 6 PM Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The highest winds and seas will be across the CNMI waters. Guam waters will see winds and seas fall below hazardous levels Tuesday morning with the CNMI seeing conditions subside Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Bukunt
543 WHGM70 PGUM 290728 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 528 PM ChST Mon Nov 29 2021 PMZ151>154-292200- /O.CON.PGUM.SC.Y.0019.000000T0000Z-211130T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 528 PM ChST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM TUESDAY... * WHAT...East winds 10 to 20 kt with gusts up to 30 kt and seas 9 to 12 feet. * WHERE...Marianas Coastal Waters. * WHEN...Until 6 PM Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Mariana waters will see winds and seas fall below hazardous levels Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PAVLIUKOIT
158 WHGM70 PGUM 291843 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 443 AM ChST Tue Nov 30 2021 PMZ151-291945- /O.CAN.PGUM.SC.Y.0019.000000T0000Z-211130T0800Z/ Guam Coastal Waters- 443 AM ChST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Scatterometer, buoy data and latest wave model guidance indicate winds and seas have fallen below small craft advisory thresholds. Seas are still elevated between 7 and 9 feet with wind gusts of 25 knots possible near heavier showers. $$ PMZ152>154-300800- /O.CON.PGUM.SC.Y.0019.000000T0000Z-211130T0800Z/ Rota Coastal Waters-Tinian Coastal Waters-Saipan Coastal Waters- 443 AM ChST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TODAY... * WHAT...Seas of 8 to 10 ft. * WHERE...Saipan, Tinian and Rota waters. * WHEN...Until 6 PM today * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...East winds may gust to 25 knots near heavier showers. Seas will remain elevated tonight, especially far northern waters of Saipan. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid boating in hazardous conditions. && $$ Bukunt
465 WHGM70 PGUM 300656 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 456 PM ChST Tue Nov 30 2021 PMZ152>154-300800- /O.CAN.PGUM.SC.Y.0019.000000T0000Z-211130T0800Z/ Rota Coastal Waters-Tinian Coastal Waters-Saipan Coastal Waters- 456 PM ChST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Scatterometer, buoy data and latest wave model guidance indicate winds and seas have fallen below small craft advisory thresholds. Seas are still elevated at around 9 feet with wind gusts of 25 knots possible near heavier showers. $$ PAVLIUKOIT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Guam wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 3:05 AM CST, 10 hours 42 minutes earlier.
Area forecast discussion, Nov 24, 3:05 AM CST, 10 hours 42 minutes before
Area Forecast Discussion National Weather Service Tiyan GU 705 PM ChST Wed Nov 24 2021 .Marianas Synopsis... Trade winds are producing winds around 20 knots across the Marianas this afternoon. The PGUA radar shows light showers in the vicinity of Guam and Rota. The Ipan buoy shows seas between 5 and 6 feet at 8 seconds. && .Discussion... .Short Term (Tonight through Sunday)... Moisture across the Marianas is quickly being displaced by stable, dry trade winds. Pwat values from 00Z sounding highlights this changing of the airmass from moist to dry. With Pwat values dropping from 2.32 in to 1.88 in, roughly half an inch over 24 hours. Forecast soundings upstream of the region show an additional decrease in moisture through the end of the week with Pwat values dropping close to 1.00 in by Friday. East winds between 10 to 20 mph will continue through the weekend keeping the islands on the "cooler" side with high temperatures in the mid to upper 80s. .Long Term (Monday through Thursday)... The dry weather will continue until a shear line pushes towards Saipan, around Monday. At the same time, the next trough will push into our area. These two features will increase moisture and provide instability for convection across the islands. The GFS and ECMWF are in good agreement that this system will be arriving around Monday. Model QPF totals for the first half of next week average around 1.5 inches, which will make for a wet start to the week but flash flooding is not a concern at this time. && .Eastern Micronesia... Satellite shows trade-wind convergence concentrated in two areas this evening. The first is bringing scattered showers and isolated thunderstorms to Kosrae, while the second is east of Majuro. The Kosrae disturbance will bring wet weather there tonight, then move on to the west-southwest and weaken. The main disturbance is the one east of Majuro, which should bring scattered showers and isolated thunderstorms to Majuro well after midnight, persisting on and off through Saturday. As it heads west, this disturbance will bring showers to Kosrae Friday and Friday night, followed by a break Saturday before the tail end brings more showers Sunday and Monday. Pohnpei will be mainly dry through Friday night, but then the disturbance arrives with periods of scattered showers and isolated thunderstorms Saturday through Monday. Combined seas should be mainly between 6 and 8 feet, except up to 9 feet at Majuro, Thursday through Saturday. A High Surf Advisory has been issued for Kosrae, where northeast swell of 7 to 8 feet will produce surf up to 9 feet the next few days along east and north facing reefs. && .Western Micronesia... A trough in the trades south of Guam is producing a small batch of showers and thunderstorms south of Guam and east of Yap. GFS takes this west through Yap late tonight and Thursday morning with scattered showers and isolated thunderstorms, then amplifies it a little before taking it through Palau Thursday night and Friday. A small following disturbance then brings isolated thunderstorms to Yap and scattered showers and isolated thunderstorms to Palau Sunday and Monday. Meanwhile, the trade disturbance that passes Pohnpei over the weekend will also be producing showers for Chuuk Friday night and Saturday. Expect combined seas mainly 5 to 7 feet for Yap and Palau through the weekend, but up to 8 feet for Chuuk waters. && .GUM WATCHES/WARNINGS/ADVISORIES... GU...None. MP...None. Marianas Waters...None. && Marianas: Slaughter Micronesia: Middlebrooke
Nearby
Small Craft Advisories in Guam, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.